# SDR 97ZZZM785

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, FOUR EMERGENCY EVACUATION LIGHTS WERE FOUND INOP.  THE LIGHT BULBS WERE REPLACED AND THE SYSTEM OPERATIONALLY TEST OK.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
